MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE PULSE; POWERED WHEELCHAIR

SUNRISE MEDICAL (US) LLC QUICKIE PULSE; POWERED WHEELCHAIR
Model Number EIPW22
Health Effect - Clinical Codes Fall (1848); Hip Fracture (2349)
Date of Event 11/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There were no allegations of malfunction or defect made against the subject wheelchair.The fall was accidental as the end user's jacket sleeve got caught on the joystick causing the chair to move forward.The end user is a veteran and this incident was reported to the (b)(6) so that they may offer any assistance the veteran may require.This mdr is being filed to report the injury only.No further investigation will be performed by sunrise medical.
 
Event or Problem Description
End user states he was at a restaurant, stood to take off his jacket when the sleeve got caught on the joystick causing the chair to lurch and him to fall.States he broke his hip and had surgery on (b)(6) 2018.

Brand Name
QUICKIE PULSE
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 business park ave.
fresno CA 93727
MDR Report Key8236807
Report Number2937137-2019-00002
Device Sequence Number11161257
Product Code ITI
UDI-Device Identifier05022408051977
UDI-Public05022408051977
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K142457
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberEIPW22
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2018
Initial Report FDA Received Date01/10/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight85